# SDR VJ9800479

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER REAR SPAR XW 530 VERTICAL LEG CORRODED.  FABRICATED, INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-30-1, 51-10-4, 53-22-1, AND AIRTRAN RES 981582.
